# SDR REXA2025031000297

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 36,947 hours, 26,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING IN CABIN REAR AND EXTERNAL REAR NOT WORKING   R/R EPSU BATTERY PACK PS38 IAW JOB CARD 33-900-701. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED P/N ON/OFF 2013-1ASMI S/N ON 19356 S/N OFF 19241
